# SDR A6WA2019102146932

- Difficulty date: October 20, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 39,240 hours, 37,503 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Retainer
- Part number: 60437003201
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 422DB SEAL RETAINER IS CRACKED.    REMOVED AND REPLACED SEAL RETAINER IAW CRJ 200 SRM 51-42-06
